Robust H control method for bilinear systems

Beom Soo Kim, Myo Taeg Lim

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper, we investigate a robust H state feedback control technique for continuous time bilinear systems with an additive disturbance input. The nonlinear robust H control for bilinear systems requires a solution to the state dependent algebraic Riccati equation (SDARE). We present a new robust H control technique based on the successive approximation method for solving the SDARE by converting bilinear systems into time-varying linear systems. The proposed control method guarantees robust stability for closed loop bilinear systems. The proposed algorithm is verified by numerical examples.

Original languageEnglish
Pages (from-to)171-177
Number of pages7
JournalInternational Journal of Control, Automation and Systems
Volume1
Issue number2
Publication statusPublished - 2003 Jun 1

Fingerprint

Riccati equations
Continuous time systems
Time varying systems
State feedback
Closed loop systems
Feedback control
Linear systems
Robust stability

Keywords

  • Bilinear systems
  • H control
  • Optimal control
  • Robust control
  • Successive approximation

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this

Robust H control method for bilinear systems. / Kim, Beom Soo; Lim, Myo Taeg.

In: International Journal of Control, Automation and Systems, Vol. 1, No. 2, 01.06.2003, p. 171-177.

Research output: Contribution to journalArticle

@article{fc506eb357c645a291d5dd064f6b2cfe,
title = "Robust H∞ control method for bilinear systems",
abstract = "In this paper, we investigate a robust H state feedback control technique for continuous time bilinear systems with an additive disturbance input. The nonlinear robust H∞ control for bilinear systems requires a solution to the state dependent algebraic Riccati equation (SDARE). We present a new robust H∞ control technique based on the successive approximation method for solving the SDARE by converting bilinear systems into time-varying linear systems. The proposed control method guarantees robust stability for closed loop bilinear systems. The proposed algorithm is verified by numerical examples.",
keywords = "Bilinear systems, H control, Optimal control, Robust control, Successive approximation",
author = "Kim, {Beom Soo} and Lim, {Myo Taeg}",
year = "2003",
month = "6",
day = "1",
language = "English",
volume = "1",
pages = "171--177",
journal = "International Journal of Control, Automation and Systems",
issn = "1598-6446",
publisher = "Institute of Control, Robotics and Systems",
number = "2",

}

TY - JOUR

T1 - Robust H∞ control method for bilinear systems

AU - Kim, Beom Soo

AU - Lim, Myo Taeg

PY - 2003/6/1

Y1 - 2003/6/1

N2 - In this paper, we investigate a robust H state feedback control technique for continuous time bilinear systems with an additive disturbance input. The nonlinear robust H∞ control for bilinear systems requires a solution to the state dependent algebraic Riccati equation (SDARE). We present a new robust H∞ control technique based on the successive approximation method for solving the SDARE by converting bilinear systems into time-varying linear systems. The proposed control method guarantees robust stability for closed loop bilinear systems. The proposed algorithm is verified by numerical examples.

AB - In this paper, we investigate a robust H state feedback control technique for continuous time bilinear systems with an additive disturbance input. The nonlinear robust H∞ control for bilinear systems requires a solution to the state dependent algebraic Riccati equation (SDARE). We present a new robust H∞ control technique based on the successive approximation method for solving the SDARE by converting bilinear systems into time-varying linear systems. The proposed control method guarantees robust stability for closed loop bilinear systems. The proposed algorithm is verified by numerical examples.

KW - Bilinear systems

KW - H control

KW - Optimal control

KW - Robust control

KW - Successive approximation

UR - http://www.scopus.com/inward/record.url?scp=4544327727&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4544327727&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:4544327727

VL - 1

SP - 171

EP - 177

JO - International Journal of Control, Automation and Systems

JF - International Journal of Control, Automation and Systems

SN - 1598-6446

IS - 2

ER -